P. Lavergne and V. Et-patilea, Smooth minimum distance estimation and testing with conditional estimating equations: Uniform in bandwidth theory, Journal of Econometrics, vol.177, issue.1, 2009.
DOI : 10.1016/j.jeconom.2013.05.006

URL : https://hal.archives-ouvertes.fr/hal-00955721

O. Lopez, On the estimation of the joint distribution in a censored regression model, Document Crest, pp.2007-2018, 2007.

V. Patilea and J. Rolin, Product-limit estimators of the survival function for two modified forms of current-status data, Bernoulli, vol.12, issue.5, pp.12-801, 2006.
DOI : 10.3150/bj/1161614947

URL : https://hal.archives-ouvertes.fr/hal-00458943